American Journal of Applied Sciences

On Concircular Structure Spacetimes II

A. Shaikh and Kanak Kanti Baishya

DOI : 10.3844/ajassp.2006.1790.1794

American Journal of Applied Sciences

Volume 3, Issue 4

Pages 1790-1794

Abstract

We studied concircular structure spacetimes which are connected 4-dimensional Lorentzian concircular structure manifolds.

Copyright

© 2006 A. Shaikh and Kanak Kanti Baishya. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.